# SDR AALA20160426011

- Difficulty date: April 16, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N130AN
- Make and model: Airbus A321-231
- Aircraft serial: 6407
- Aircraft time: 4,236 hours, 1,484 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Overheated
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS NOT GNDED.  DURING CRUISE, AN ELEC ODOR WAS REPORTED IN THE AFT GALLEY.  FLIGHT ATTENDANTS TURNED OFF GALLEY POWER & ODOR DISSIPATED.  FOUND BOTH AFT GALLEY COFFEE MAKERS APPEARED TO HAVE OVERHEATED.  R & R COFFEE MAKERS & ACCOMPLISHED OPERATIONAL & LEAK CHECKS IAW AMM 25-32-00.  SEE ALSO AALA 20160426010.
